International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 697-711
A nonlinear boundary value problem associated with the static equilibrium of an elastic beam supported by sliding clamps
Mathematics and Computer Science Division, Argonne National Laboratory, Argonne, IL 60439-4801, USA
Received 2 November 1988
Copyright © 1989 Chaitan P. Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.